Focalin and adverse side effects

Patient

Q: I'm a 24 year old female and was recently switched by my psychiatrist from
Ritalin to Focalin. Since being on the Focalin for a week now, I have
experienced two episodes of near fainting spells followed by profuse vomiting.
I also seem to always have an upset stomach since being on the Focalin. I am also currently on Trileptal and Peceva. What
should I do?

Symptoms:  vomiting, upset stomach
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

Q: I've been diagnosed with General Anxiety Disorder some 20 years ago. My main and complaint at the time and still is t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews